MAUDE Adverse Event Report: BIOMET 3I DO NOT USE - OSSEOTITE XP MINIPLANT 3.25/4 X 11.5MM; DENTAL IMPLANT

BIOMET 3I DO NOT USE - OSSEOTITE XP MINIPLANT 3.25/4 X 11.5MM; DENTAL IMPLANT
Model Number OS3211
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
Doctor reported the patient came with the crown in his hand, the implant was fractured and was removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One osseotite xp® miniplant® 3.25/4 x 11.5mm (os3211) was returned for investigation.Visual evaluation of the as returned product identified that it was severely fractured/damaged.Additionally, there was bone residue around the external threads due to usage.Device history record (dhr) review for the lot (2012032195) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot (2012032195) and no similar event or complaint was found.Therefore, based the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
DO NOT USE - OSSEOTITE XP MINIPLANT 3.25/4 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10725764
Report Number0001038806-2020-01634
Device Sequence Number19661427
Product Code DZE
UDI-Device Identifier00844868012795
UDI-Public(01)00844868012795(17)170418(10)2012032195(241)OS3211
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/18/2017
Device Model NumberOS3211
Device Catalogue NumberOS3211
Device Lot Number2012032195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;